Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
142 kg183 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 142 kg and is 183 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

142 kg183 cm
BMI = kg/m²
2.Easy
15897SBPDBPmmHgMAP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 158/97 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.

SBP 158 mmHgDBP 97 mmHg
MAP = mmHg
3.Medium
11776SBPDBPmmHgHR 130/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 130/min and a blood pressure of 117/76 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 130/minBP 117/76 mmHg
SI =
4.Medium
9859SBPDBPmmHgHR 93/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 93/min and a blood pressure of 98/59 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 93/minBP 98/59 mmHg
SI =
5.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 49 kg and is 161 cm tall. Calculate the BMI and click the WHO weight category.

49 kg161 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 135 kg and is 159 cm tall. Calculate the BMI and click the WHO weight category.

135 kg159 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. BMI = 42.4 kg/m²
  2. 2. MAP = 117 mmHg
  3. 3. SI = 1.11
  4. 4. SI = 0.95
  5. 5. healthy weight
  6. 6. obesity class III

Full step-by-step solutions: practise this topic on examproblems.com.